# SDR CA001003020

- Difficulty date: September 22, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) STALL FAIL MESSAGE POSTED ON THE EICAS ON TAKEOFF.A/C  RETURNED TO THE BASE.STALL COMPUTER RESET, OPERATIONAL TEST CARRIED OUT. A/C RETURNED TO SERVICE.
